# SDR ASAA2016031616185

- Difficulty date: March 16, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 2476Y
- Condition: Delaminated
- Location: Bs 980-995
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET FLOOR PANEL 2476 HAS DELAMINATION.  ACFT GROUNDED.  REPAIRED AFT WET FLOOR PANEL 2476 IAW SRM 53-00-50-2R-0, PG 4, PARA 4, BAC5085 PG 15, PARA 8.3.1.2.
